MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 4101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this neurostimulator (ins) went to the emergency department due to pain.Upon examination, it was noted that the patient's ins had eroded through the skin.Then the patient had surgery to explant their ins and tined lead.There was no infection noted at the time, but they are waiting for the report on the intra-op swab.The patient was closed up and sent home.Additionally, per the physician, there was no infection present from the swab.
 
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon udi for concomitant product, tined lead: block d10: model number/catalog number: 1201.Serial number: (b)(6) batch/lot number: al10022498.Model/catalog description: tined lead.Unique identifier (udi) #: (b)(4).Block g4: premarket / 510(k) #: additional premarket / 510(k) # p190006.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
15515 sand canyon ave
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50515465
Report Number2124215-2026-46177
Device Sequence Number10716397
Product Code EZW
UDI-Device Identifier10810005340455
UDI-Public(01)10810005340455(11)250724(17)280724
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number4101
Device Catalogue Number4101
Device Lot NumberAX1T104255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/31/2026
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age49 YR
Patient SexFemale